Alert archive / California / Wind Advisories in 2008
Wind Advisory 183, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 28, 2008, 3:58 AM PDT. It took effect at Mar 28, 2008, 1:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2008, 3:58 AM PDT (10:58 UTC)
- In effect from
- Mar 28, 2008, 1:00 PM PDT
- Expired
- Mar 29, 2008, 4:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 281058 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 358 AM PDT FRI MAR 28 2008 ...GUSTY NORTH WINDS CONTINUE OVER PORTIONS OF SOUTHWEST CALIFORNIA... .A WEAKENING NORTHERLY GRADIENT WILL CONTINUE WINDY CONDITIONS THROUGH I-5 CORRIDOR THIS MORNING. WINDS WILL STRENGTHEN ONCE AGAIN AS A WEAK FRONT PUSHES INTO THE REGION LATE THIS AFTERNOON...INCREASING WINDS OVER SOUTHERN SANTA BARBARA COUNTY. AN INCREASING ONSHORE GRADIENT WILL BRING GUSTY WEST WINDS TO THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. CAZ052-281700- /O.CAN.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ /O.NEW.KLOX.WI.Y.0183.080328T2200Z-080329T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY...AND INCLUDES THE SANTA YNEZ RANGE. A WIND ADVISORY IN EFFECT UNTIL 10 AM THIS MORNING HAS BEEN CANCELLED AS WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. AREAS OF NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS WILL ABOVE THE FOOTHILLS OF MONTECITO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-281700- /O.CAN.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ /O.NEW.KLOX.WI.Y.0183.080328T2200Z-080329T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST. THIS ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY. A WIND ADVISORY IN EFFECT UNTIL 10 AM THIS MORNING HAS BEEN CANCELLED AS WINDS HAVE WEAKENED. AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS SHOULD BE EXPECTED IN THE VICINITY OF GAVIOTA AND BELOW THE FOOTHILLS OF MONTECITO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-281700- /O.NEW.KLOX.WI.Y.0183.080328T2000Z-080329T0400Z/ ANTELOPE VALLEY- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND EVENING. LOCALLY HIGHER GUSTS WILL BE POSSIBLE WEST OF SR-14. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ053-054-281700- /O.CON.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...AND INCLUDES THE SANTA MONICA RANGE. AREAS OF NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH 10 AM THIS MORNING. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 35 MPH WITH FREQUENT GUSTS GREATER THAN 45 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ HALL
5 follow-up statements
000 WWUS76 KLOX 281100 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 358 AM PDT FRI MAR 28 2008 ...GUSTY NORTH WINDS CONTINUE OVER PORTIONS OF SOUTHWEST CALIFORNIA... .A WEAKENING NORTHERLY GRADIENT WILL CONTINUE WINDY CONDITIONS THROUGH I-5 CORRIDOR THIS MORNING. WINDS WILL STRENGTHEN ONCE AGAIN AS A WEAK FRONT PUSHES INTO THE REGION LATE THIS AFTERNOON...INCREASING WINDS OVER SOUTHERN SANTA BARBARA COUNTY. AN INCREASING ONSHORE GRADIENT WILL BRING GUSTY WEST WINDS TO THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. CAZ052-281715- /O.CAN.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ /O.COR.KLOX.WI.Y.0183.080328T2200Z-080329T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY...AND INCLUDES THE SANTA YNEZ RANGE. A WIND ADVISORY IN EFFECT UNTIL 10 AM THIS MORNING HAS BEEN CANCELLED AS WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. AREAS OF NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS ABOVE THE MONTECITO AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-281715- /O.CAN.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ /O.NEW.KLOX.WI.Y.0183.080328T2200Z-080329T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST. THIS ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY. A WIND ADVISORY IN EFFECT UNTIL 10 AM THIS MORNING HAS BEEN CANCELLED AS WINDS HAVE WEAKENED. AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS SHOULD BE EXPECTED IN THE VICINITY OF GAVIOTA AND BELOW THE FOOTHILLS OF MONTECITO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-281715- /O.NEW.KLOX.WI.Y.0183.080328T2000Z-080329T0400Z/ ANTELOPE VALLEY- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND EVENING. LOCALLY HIGHER GUSTS WILL BE POSSIBLE WEST OF SR-14. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ053-054-281700- /O.COR.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 358 AM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...AND EXCLUDES THE SANTA MONICA RANGE. AREAS OF NORTH WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH 10 AM THIS MORNING. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 35 MPH WITH FREQUENT GUSTS GREATER THAN 45 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ HALL
000 WWUS76 KLOX 281705 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1005 AM PDT FRI MAR 28 2008 ...GUSTY NORTH WINDS CONTINUE OVER PORTIONS OF SOUTHWEST CALIFORNIA... .THE NORTHERLY WINDS THAT HAVE AFFECTED THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...PARTICULARLY IN THE I-5 CORRIDOR...WERE SUBSIDING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE THIS MORNING. IN OTHER AREAS...SPECIFICALLY THE ANTELOPE VALLEY AND PORTIONS OF SANTA BARBARA COUNTY...INCREASING WEST AND NORTHWEST WINDS WILL REACH ADVISORY LEVELS THIS AFTERNOON INTO THIS EVENING. THEREFORE THE WIND ADVISORY FOR THE ANTELOPE VALLEY...THE SANTA BARBARA COUNTY MOUNTAINS AND THE SANTA BARBARA SOUTH COAST REMAIN IN EFFECT FOR THIS AFTERNOON AND EVENING. CAZ053-054-281815- /O.EXP.KLOX.WI.Y.0182.000000T0000Z-080328T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1005 AM PDT FRI MAR 28 2008 ...WIND ADVISORY WILL EXPIRE AT 10 AM PDT THIS MORNING... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM PDT THIS MORNING. NORTH WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH ARE STILL POSSIBLE THROUGH THE MORNING. $$ CAZ059-282315- /O.CON.KLOX.WI.Y.0183.080328T2000Z-080329T0400Z/ ANTELOPE VALLEY- 1005 AM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND EVENING. HIGHEST GUSTS WILL OCCUR WEST OF SR-14. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ CAZ052-282315- /O.CON.KLOX.WI.Y.0183.080328T2200Z-080329T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 1005 AM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY. AREAS OF NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS ABOVE THE MONTECITO AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-282315- /O.CON.KLOX.WI.Y.0183.080328T2200Z-080329T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- 1005 AM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT SATURDAY. AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS SHOULD BE EXPECTED IN THE VICINITY OF GAVIOTA AND BELOW THE FOOTHILLS OF MONTECITO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SWEET
000 WWUS76 KLOX 282300 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 PM PDT FRI MAR 28 2008 ...GUSTY NORTH WINDS CONTINUE OVER PORTIONS OF SOUTHWEST CALIFORNIA... .THE ANTELOPE VALLEY AND PORTIONS OF SANTA BARBARA COUNTY WILL CONTINUE TO EXPERIENCE STRONG GUSTY WINDS THROUGH THIS EVENING. THEREFORE THE WIND ADVISORY FOR THE ANTELOPE VALLEY...THE SANTA BARBARA COUNTY MOUNTAINS AND THE SANTA BARBARA SOUTH COAST REMAIN IN EFFECT THROUGH THIS EVENING ACROSS THE ANTELOPE VALLEY...AND CONTINUE ACROSS PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY SATURDAY MORNING. CAZ059-290400- /O.CON.KLOX.WI.Y.0183.000000T0000Z-080329T0400Z/ ANTELOPE VALLEY- 400 PM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON AND EVENING. HIGHEST GUSTS WILL OCCUR WEST OF HIGHWAY 14. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-290500- /O.CON.KLOX.WI.Y.0183.000000T0000Z-080329T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 400 PM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY. AREAS OF NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS ABOVE THE MONTECITO AREA. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 35 MPH WITH FREQUENT GUSTS GREATER THAN 45 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ039-290500- /O.CON.KLOX.WI.Y.0183.000000T0000Z-080329T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- 400 PM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY. AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT. THE STRONGEST WINDS SHOULD BE EXPECTED IN THE VICINITY OF GAVIOTA AND BELOW THE FOOTHILLS OF MONTECITO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAPLAN
000 WWUS76 KLOX 290410 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 910 PM PDT FRI MAR 28 2008 ...GUSTY NORTH WINDS CONTINUE OVER PORTIONS OF SOUTHWEST CALIFORNIA... .THE ANTELOPE VALLEY AND PORTIONS OF SANTA BARBARA COUNTY WILL CONTINUE TO EXPERIENCE STRONG GUSTY WINDS THROUGH THIS EVENING. THEREFORE THE WIND ADVISORY FOR THE ANTELOPE VALLEY...THE SANTA BARBARA COUNTY MOUNTAINS AND THE SANTA BARBARA SOUTH COAST REMAIN IN EFFECT THROUGH THIS EVENING ACROSS THE ANTELOPE VALLEY...AND CONTINUE ACROSS PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY SATURDAY MORNING. CAZ059-290515- /O.EXP.KLOX.WI.Y.0183.000000T0000Z-080329T0400Z/ ANTELOPE VALLEY- 910 PM PDT FRI MAR 28 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE GENERALLY LOWERED TO BELOW WIND ADVISORY LEVELS ACROSS MUCH OF THE ANTELOPE VALLEY. HOWEVER...THERE WILL CONTINUE TO BE LOCAL GUSTS TO 40 MPH THROUGH MIDNIGHT...MAINLY IN THE WESTERN PORTION. A WIND ADVISORY WILL LIKELY BE NEEDED ONCE AGAIN TOMORROW MORNING AS STRONG AND GUSTY WEST WINDS REDEVELOP ONCE AGAIN. $$ CAZ052-291100- /O.CON.KLOX.WI.Y.0183.000000T0000Z-080329T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 910 PM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY. AREAS OF NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE OVERNIGHT....THEN DIMINISH LATE. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS ABOVE THE MONTECITO AREA. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 35 MPH WITH FREQUENT GUSTS GREATER THAN 45 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ039-291100- /O.CON.KLOX.WI.Y.0183.000000T0000Z-080329T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- 910 PM PDT FRI MAR 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY. AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVERNIGHT. THE STRONGEST WINDS SHOULD BE EXPECTED IN THE VICINITY OF GAVIOTA AND BELOW THE FOOTHILLS OF MONTECITO. WINDS WILL DIMINISH LATE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAPLAN
000 WWUS76 KLOX 291104 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 404 AM PDT SAT MAR 29 2008 ...INCREASING ONSHORE FLOW TO CREATE GUSTY WINDS IN THE DESERT... .AN INCREASING ONSHORE GRADIENT DEVELOPING BETWEEN THE SOUTHERN CALIFORNIA COAST AND THE ANTELOPE VALLEY WILL CREATE STRONG GUSTY WINDS IN THE DESERT THIS AFTERNOON AND EVENING. THE GRADIENT WILL WEAKEN TONIGHT...BUT IS EXPECTED TIGHTEN AGAIN ON SUNDAY. THIS WILL LIKELY INCREASE WINDS FOR THE DESERT ON SUNDAY AFTERNOON AND EVENING. CAZ039-052-291215- /O.EXP.KLOX.WI.Y.0183.000000T0000Z-080329T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 404 AM PDT SAT MAR 29 2008 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A WIND ADVISORY IN EFFECT FOR SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS TO EXPIRE AT 4 AM PDT EARLY THIS MORNING. NORTH WINDS OF 1O TO 25 MPH WITH LOCAL GUSTS TO 35 TO 40 MPH MAY STILL PERSIST THROUGH THE EARLY MORNING HOURS...BUT THE WINDS ARE EXPECTED TO CONTINUE TO WEAKEN THIS MORNING AND NOT BECOME WIDESPREAD. $$ CAZ059-291915- /O.NEW.KLOX.WI.Y.0184.080329T1900Z-080330T0400Z/ ANTELOPE VALLEY- 404 AM PDT SAT MAR 29 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND EVENING AS ONSHORE FLOW INCREASES OVER LOS ANGELES COUNTY. WINDS ARE EXPECTED TO WEAKEN OVERNIGHT TONIGHT...BUT THIS ADVISORY MAY NEED TO REISSUED OR EXTENDED FOR SUNDAY. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ HALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 27, 8:26 PM PDT, 7 hours 32 minutes earlier.
Area forecast discussion, Mar 27, 8:26 PM PDT, 7 hours 32 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 826 PM PDT THU MAR 27 2008 .SHORT TERM (TONIGHT THROUGH SUNDAY)... WIND ADVISORIES ARE ON TRACK AS GUSTY NW TO N WINDS CONTINUE TO AFFECT PORTIONS OF THE SANTA BARBARA COUNTY MOUNTAINS INCLUDING MONTECITO WITH GUSTS TO 50 MPH BEING REPORTED. THE LA/VTU COUNTY MOUNTAINS AND THE ANTELOPE VALLEY CONTINUE WITH GUSTS NEAR 50 MPH AS WELL THIS EVENING. AREAS BELOW THE MOUNTAINS THAT AREA AFFECTED BY THE USUAL NORTHERLY FLOW SUCH AS CHATSWORTH...VAN NUYS...SAUGUS AND EVEN BELOW THE PASSES AND CANYONS OF PACIFIC PALISADES TO MALIBU WILL CONTINUE TO BE GUSTY BETWEEN 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS TO 40 MPH POSSIBLE...ESPECIALLY ACROSS THE SANTA CLARITA VALLEY. WINDS WILL BEGIN TO TAPER OFF ACROSS LA/VTU COUNTIES LATE TONIGHT...BUT EXPECT GUSTY NORTHERLY WINDS TO CONTINUE ACROSS THE SBA COUNTY MOUNTAINS AND SOUTH COAST THROUGH FRI. THE ANTELOPE VALLEY WILL CONTINUE TO BE QUITE BREEZY AS WELL WITH GUSTY W WINDS. MIDNIGHT SHIFT WILL HAVE TO CONSIDER PUTTING OUT ANOTHER WIND ADVISORY FOR THE ANTELOPE VALLEY ON FRI. WITH AN UPPER TROF PUSHING SE ACROSS OREGON...HEIGHTS AND THICKNESS LVLS WILL DROP A BIT ACROSS SO CAL ON FRI. TEMPS SHOULD BE A FEW DEGREES COOLER ACROSS MOST OF THE FORECAST AREA...WITH THE ANTELOPE VALLEY REMAINING IN THE UPPER 60S AND MOST COASTAL AREAS IN THE 60S WITH LA/VTU VALLEYS REACHING INTO THE LOWER TO MID 70S. GALE FORCE WINDS WILL CONTINUE TO AFFECT MUCH OF THE OUTER WATERS...WHICH USUALLY MEANS A CONTINUED EDDY FORMATION ACROSS THE SO CAL BIGHT. LOOK FOR A NEAR CARBON COPY OF LOW CLOUDS AFFECTING THE LA COUNTY SOUTH COAST AND POSSIBLY INTO THE EASTERN SAN GABRIEL VALLEY LATE TONIGHT INTO EARLY FRI MORNING. THE CENTRAL COAST SHOULD REMAIN CLEAR TONIGHT AS TEMPS ARE COOL ENOUGH TO KEEP STRATUS AWAY. ANOTHER WEAK TROF WILL APPROACH THE CENTRAL COAST BRINGING A SLIGHT CHANCE OF SHOWERS TO MAINLY SAN LUIS OBISPO COUNTY...BUT NOT EXPECTING MUCH IN PRECIP. THE NORTHERN SLOPES OF THE SBA/VTU/AND WESTERN LA COUNTY MOUNTAINS INCLUDING THE I-5 CORRIDOR COULD HAVE A LIGHT SHOWER FRI NIGHT INTO EARLY SAT. SNOW LEVEL SHOULD REMAIN ABOVE 6500 FT...SO NOT EXPECTING ANY HAZARDOUS DRIVING CONDS ACROSS THE GRAPEVINE DURING THAT PERIOD. THERE WILL BE AN INCREASE OF LOW CLOUDS ACROSS LA/VTU SBA COUNTIES ON SATURDAY IN RESPONSE TO THE WEAK TROF THAT CONTINUES TO MOVE DOWN THE COAST. AREAS N OF POINT CONCEPTION SHOULD SEE SOME CLEARING DURING THE DAY WITH SOME MODERATE NW FLOW. TEMPS SHOULD BE COOLER ACROSS THE BOARD ONCE AGAIN AS THIS WEAK SYSTEM MOVES THROUGH THE FORECAST AREA...WRF SHOWS A DEEP MARINE LAYER ON SAT MORNING FOR THE LA/VTU COUNTIES TO THE FOOTHILLS...THEREFORE SOME PATCHY DRIZZLE COULD BE A POSSIBILITY...BUT NOT EXPECTING ANY ADDITIONAL PRECIP. CLEARING COULD BE TOUGH ON SATURDAY TO THE COAST AS DEEP MARINE LAYER SHOULD STICK AROUND THROUGH SUNDAY MORNING. TEMPS CONTINUE TO DROP OFF IN TO THE LOWER TO MID 60S ACROSS MUCH OF THE FORECAST AREA ON SUNDAY AS HEIGHTS AND THICKNESS LVLS CONTINUE TO DROP. WITH COLDER TEMPS ALOFT MOVING ACROSS THE REGION...MARINE LAYER SHOULD SCOUR OUT LATE SUNDAY MORNING S OF POINT CONCEPTION AND COOL CLEAR SKIES SHOULD PERSIST N OF POINT CONCEPTION. ...FROM PREVIOUS DISCUSSION... .LONG TERM (MON THROUGH THU)...UNCERTAINTY REIGNS SUPREME FOR THE EXTENDED PERIOD. BOTH THE GFS/ECMWF INDICATE MONDAY SHOULD BE DRY WITH SEASONABLE TEMPS. HOWEVER...FROM TUESDAY THROUGH THURSDAY THE GFS AND ECMWF DIVERGE DRAMATICALLY. THE GFS FORECASTS AN IMPRESSIVE FRONTAL PASSAGE TUESDAY/WEDNESDAY WITH STRONG SOUTHERLY FLOW AHEAD OF THE FRONT. HOWEVER...THE ECMWF IS VERY NOTICEABLY WEAKER WITH PRECIP CHANCES DURING THE SAME PERIOD. GIVEN THE UNCERTAINTY OF THE MODEL SOLUTIONS...WILL CONTINUE WITH CURRENT IDEA OF LOW CHANCE/SLIGHT CHANCE POPS FOR THE ENTIRE AREA TUESDAY AND WEDNESDAY. && .AVIATION...28/0330Z MOSTLY CLEAR SKIES WILL CONTINUE AT ALL TAF SITES THROUGH THE OVERNIGHT HOURS...EXCEPT SOME PATCHY LOW CLOUDS AND FOG WITH MVFR CEILINGS WILL RETURN TO COASTAL LA COUNTY INCLUDING KLAX AFTER MIDNIGHT. EXPECTING KBUR TO REMAIN CLEAR THROUGH THE NIGHT...ALTHOUGH SOME LOW CLOUDS COULD SNEAK IN NEAR KBUR...OTHERWISE SKIES SHOULD REMAIN MOSTLY CLEAR THROUGH FRI. EXPECT STRATUS TO BURN OFF BY 17Z. KLAX...EXPECT VFR CIGS THROUGH 09Z WITH MVFR CIGS AFTER THROUGH 17Z. NO MAJOR WIND ISSUES. KBUR...GOOD CONFIDENCE IN CLEAR SKIES AND GOOD VISIBILITY THROUGH FRIDAY. .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...KAPLAN/RAT AVIATION...KAPLAN WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 27, 1:57 PM PDT, 14 hours 1 minute before
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
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.